×

zbMATH — the first resource for mathematics

An elucidation of ”Infinite-dimensional algebras…and the very strange formula.” \(E^{(1)}_8\) and the cube root of the modular invariant j. (English) Zbl 0431.17009

MSC:
17B65 Infinite-dimensional Lie (super)algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Conway, J.H; Norton, S.P, Monstrous moonshine, (1979), preprint · Zbl 0424.20010
[2] Serre, J.-P, Cours d’arithmetique, (1970), Paris · Zbl 0225.12002
[3] Kac, V.G, Contravariant form for infinite dimensional Lie algebras and superalgebras, Lecture notes in physics no. 94, 441-445, (1979) · Zbl 0574.17002
[4] {\scI. B. Frenkel and V. Ǵ. Kac}, Basic representations of the affine Lie algebras and dual resonance models, to appear. · Zbl 0493.17010
[5] McKay, J, E8 and \(j\^{}\{13\}\), (1979), preprint
[6] Kac, V.G, Infinite-dimensional Lie algebras as an underlying structure, (1979), Arbeitstagung Bonn · Zbl 0574.17002
[7] {\scV. G. Kac and D. H. Peterson}, Affine Lie algebras and Modular Forms, to appear. · Zbl 0457.17007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.